MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C1

HAMILTON MEDICAL AG HAMILTON-C1
Model Number 161001
Medical Device Problem Code Tidal Volume Fluctuations (1634)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: "device not delivering breath and reaching pressure cap." no health consequences or impact.No intervention necessary.The case has not been reviewed yet by hamilton medical ag.Therefore the failure description could not be confirmed yet.
 
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).
 
Additional Manufacturer Narrative
Investigation outcome: the customer reported that the ventilator was not delivering breaths and was reaching the pressure cap during ventilation.Logfile analysis confirms a corresponding event on (b)(6) 2026 (~15:22¿15:42), where the device was operating in (s)cmv+ (pressure-controlled, volume-targeted mode) and repeatedly triggered pressure limitation alarms, preventing further pressure increase to achieve the target tidal volume.As a result, low tidal volume and low minute volume alarms occurred, consistent with the reported ¿not delivering breaths.¿ additional alarms (exhalation obstruction, disconnection) indicate a patient circuit-related issue, most likely increased resistance or obstruction.The device functioned as designed by limiting pressure to the configured maximum, and no technical faults were recorded.The device passed all service tests and was returned to use without recurrence.This case is considered as closed.

Brand Name
HAMILTON-C1
Common Device Name
HAMILTON-C1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
christof müller
via crusch 8
bonaduz 
MDR Report Key24276317
Report Number3001421318-2026-00056
Device Sequence Number15526190
Product Code CBK
UDI-Device Identifier07630002800747
UDI-Public(01)07630002800747(11)250730(240)161001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161001
Device Catalogue Number161001
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown